Green Logo of Bielefeld University
Fakultät für Mathematik
Blick über Bielefeld


[46] Guy F. Foghem Gonoue, Moritz Kassmann, Paul Voigt. Mosco convergence of nonlocal to local quadratic forms, appears in Nonlinear Anal. [arXiv]
[45] Moritz Kassmann, Vanja Wagner. Nonlocal quadratic forms with visibility constraint, [arXiv]
[44] Grzegorz Karch, Moritz Kassmann, Miłosz Krupski. A framework for non-local, non-linear initial value problems, [arXiv]
[43] Andreas Eberle, Martin Grothaus, Walter Hoh, Moritz Kassmann, Wilhelm Stannat and Gerald Trutnau (Eds.). Stochastic Partial Differential Equations and Related Fields, Springer International Publishing, 2018, [DOI]
[42] Moritz Kassmann, Andrey Piatnitski and Elena Zhizhina. Homogenization of Levy-type operators with oscillating coefficients, SIAM J. Math. Anal. [arXiv]
[41] Tomasz Grzywny, Moritz Kassmann and Łukasz Leżaj. Remarks on the nonlocal Dirichlet problem, [arXiv]
[40] Moritz Kassmann. Jump Processes and Nonlocal Operators, In Recent Developments in Nonlocal Theory, pages 274-302, De Gruyter, Warsaw, 2018, [https]
[39] Moritz Kassmann, Tadele Mengesha and James Scott. Solvability of nonlocal systems related to peridynamics, Comm. Pure Appl. Analysis 18(3): 1303-1332, 2019 [arXiv]
[38] Jamil Chaker and Moritz Kassmann. Nonlocal operators with singular anisotropic kernels, [arXiv]
[37] Kai-Uwe Bux, Moritz Kassmann and Tim Schulze. Quadratic forms and Sobolev spaces of fractional order, appears in Proc. London Math. Soc., [arXiv]
[36] Dominik Dier, Moritz Kassmann and Rico Zacher. Discrete versions of the Li-Yau gradient estimate, [arXiv]
[35] Bartlomiej Dyda and Moritz Kassmann. Function spaces and extension results for nonlocal Dirichlet problems, appears in J. Funct. Anal. (2018), [DOI],  [arXiv]
[34] Bartlomiej Dyda and Moritz Kassmann. Regularity estimates for elliptic nonlocal operators, appears in Anal. & PDE, [arXiv]
[33] Jongchun Bae and Moritz Kassmann. Schauder estimates in generalized Hölder spaces, [arXiv]
[32] Ante Mimica and Moritz Kassmann. Intrinsic scaling properties for nonlocal operators II, 2014, appeared in J. Eur. Math. Soc. (JEMS), merged with [30], [DOI | arXiv]
[31] Moritz Kassmann. On Dirichlet forms and semi-Dirichlet forms, Jahresbericht der Deutschen Mathematiker-Vereinigung, 2015, [DOI | arXiv]
[30] Ante Mimica and Moritz Kassmann. Intrinsic scaling properties for nonlocal operators, 2013, appeared in J. Eur. Math. Soc. (JEMS), merged with [32], [DOI | arXiv]
[29] Matthieu Felsinger, Moritz Kassmann, and Paul Voigt. The Dirichlet problem for nonlocal operators. Math. Z., 279(3-4): 779-809, 2015 [DOI]
[28] Moritz Kassmann, Marcus Rang, and Russell W. Schwab. Integro-Differential Equations With Nonlinear Directional Dependence, Indiana Univ. Math. Journal 63(5): 1467-1498, 2014 [arXiv | http]
[27] Moritz Kassmann and Russell W. Schwab. Regularity results for nonlocal parabolic equations, 2013. Riv. Mat. Univ. Parma, 5(1):183-212, 2014 [arXiv | http]
[26] Bartlomiej Dyda and Moritz Kassmann. On weighted Poincaré inequalities. Ann. Acad. Sci. Fenn. Math. 38:721-726, 2013 [DOI | http]
[25] Matthieu Felsinger and Moritz Kassmann. Local regularity for parabolic nonlocal operators. Comm. PDE, 38(9):1539-1573, 2013.
[DOI | http]
[24] Bartlomiej Dyda and Moritz Kassmann. Comparability and regularity estimates for symmetric nonlocal Dirichlet forms. available as SFB 701-preprint no. 11087, 2011. [http]
[23] Moritz Kassmann and Ante Mimica. Analysis of jump processes with nondegenerate jumping kernels. Stochastic Processes Appl. 123(2):629-650, 2013. [DOI | http]
[22] Moritz Kassmann. A new formulation of Harnack's inequality for nonlocal operators. C. R. Math. Acad. Sci. Paris, 349(11-12):637-640, 2011. [DOI | http]
[21] Moritz Kassmann. Harnack inequalities and Hölder regularity estimates for nonlocal operators revisited. available as SFB 701-preprint no. 11015, 2011. [http]
[20] Richard F. Bass, Moritz Kassmann, and Takashi Kumagai. Symmetric jump processes: Localization, heat kernels and convergence. Ann. Inst. H. Poincaré Probab. Statist., 46(1):59-71, 2010. [DOI | http]
[19] Helmut Abels and Moritz Kassmann. The Cauchy problem and the martingale problem for integro-differential operators with non-smooth kernels. Osaka J. Math., 46(3):661-683, 2009. [http]
[18] Martin T. Barlow, Richard F. Bass, Zhen-Qing Chen, and Moritz Kassmann. Non-local Dirichlet forms and symmetric jump processes. Trans. Amer. Math. Soc., 361(4):1963-1999, 2009. [DOI | http]
[17] Ryad Husseini and Moritz Kassmann. Jump processes, L-harmonic functions, continuity estimates and the Feller property. Ann. Inst. Henri Poincaré Probab. Stat., 45(4):1099-1115, 2009. [DOI | http]
[16] Moritz Kassmann. A priori estimates for integro-differential operators with measurable kernels. Calc. Var. Partial Differential Equations, 34(1):1-21, 2009. [DOI | http]
[15] Helmut Abels and M. Kassmann. An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control. J. Differential Equations, 236(1):29-56, 2007. [DOI | http]
[14] Ryad Husseini and Moritz Kassmann. Markov chain approximations for symmetric jump processes. Potential Anal., 27(4):353-380, 2007. [DOI | http]
[13] Moritz Kassmann. The classical Harnack inequality fails for nonlocal operators. available as SFB 611-preprint No. 360, 2007. [http]
[12] Moritz Kassmann. Harnack inequalities: an introduction. Bound. Value Probl., pages Art. ID 81415, 21, 2007. [.html]
[11] Moritz Kassmann. The theory of De Giorgi for non-local operators. C. R. Math. Acad. Sci. Paris, 345(11):621-624, 2007. [DOI | http]
[10] Moritz Kassmann and Wolodymyr R. Madych. Difference quotients and elliptic mixed boundary value problems of second order. Indiana Univ. Math. J., 56(3):1047-1082, 2007. [DOI | http]
[9] Jens Frehse and Moritz Kassmann. Nonlinear partial differential equations of fourth order under mixed boundary conditions. Math. Z., 254(1):33-54, 2006. [DOI | http]
[8] Moritz Kassmann. L-harmonische Funktionen und Sprungprozesse. Mitt. Dtsch. Math.-Ver., 14(2):80-87, 2006.
[7] Richard F. Bass and Moritz Kassmann. Harnack inequalities for non-local operators of variable order. Trans. Amer. Math. Soc., 357(2):837-850 (electronic), 2005. [DOI | http]
[6] Richard F. Bass and Moritz Kassmann. Hölder continuity of harmonic functions with respect to operators of variable order. Comm. PDE, 30(7-9):1249-1259, 2005. [DOI | http | Correction]
[5] Carsten Ebmeyer, Jens Frehse, and Moritz Kassmann. Boundary regularity for nonlinear elliptic systems: applications to the transmission problem. In Geometric analysis and nonlinear partial differential equations, pages 505-517. Springer, Berlin, 2003.
[4] Moritz Kassmann. On regularity for Beurling-Deny type Dirichlet forms. Potential Anal., 19(1):69-87, 2003. [DOI | http]
[3] Moritz Kassmann. A note on integral inequalities and embeddings of Besov spaces. JIPAM. J. Inequal. Pure Appl. Math., 4(5):Article 107, 3 pp. (electronic), 2003. [http]
[2] Moritz Kassmann and Mark Steinhauer. Existence of a generalized Green function for integro-differential operators of fractional order. In Nonlinear problems in mathematical physics and related topics, I, volume 1 of Int. Math. Ser. (N. Y.), pages 187-202. Kluwer/Plenum, New York, 2002.
[1] Moritz Kaßmann. Harnack-Ungleichungen für nichtlokale Differentialoperatoren und Dirichlet-Formen. Bonner Mathematische Schriften [Bonn Mathematical Publications], 336. Universität Bonn Mathematisches Institut, Bonn, 2001. Dissertation, Rheinische Friedrich-Wilhelms-Universität Bonn, Bonn, 2000.